# SDR ABXA020287

- Difficulty date: September 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,430 hours, 35,575 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 113T22217
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD TRAILING EDGE MAIN FLAP FRONT SPAR LOWER CHORD VERTICAL FLANGE BETWEEN FS 286 - 290, FOUND CORROSION. REPAIRED AREA IAW REA B657-44906MR.
